# SDR A6WA200540144

- Difficulty date: April 10, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 90472
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FIGHT ED1, ED2, FMS 1 AND 2, RTU 1 AND 2, AND STANDBY RTU DISPLAY ALL WENT BLANK.  REMOVED AND REPLACED CENTER PEDESTAL LIGHTING PANEL DISPLAY KNOB POTENTIOMETER.  OPS CHECK GOOD IAW AMM 33-12-19.  (M)
